# SDR CALA2018040501104

- Difficulty date: April 4, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 15172226
- Condition: Corroded
- Location: Bs 1200 - 1343.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, LBL 7.55 FROM BS 1200 TO 1343.5 CORRODED AT MULTIPLE AREAS.   FOUND OUT OF LIMITS IAW SRM 53-00-53-A1, DETAIL V.  REPAIRED IAW SRM 53-00-53-R1, FIG 201.
